# SDR CALA2023042601262

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 43,727 hours, 15,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Upper Aft Corner
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER HFEC INSPECTION ON THE LH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 AND 9.2. (REF: AAR NR 99965475) SFR NO 1031988. PERFORMED CUT OUT ON LH WINDOW FRAME OF THE CRACK FOUND. (WORK ACCOMPLISHED BY V937984 AND AAR QC A-82 UPPER CORMER & INNER CORNER RADIOS IAW B737-900ER, UNITED V931568) EA 5310-04554, REV. B STEP 15.2, 15.3 FIG 7 CONF "B", NDT PERFORMED IAW B737 PART 6, 51-00-00 PROC 23, AFTER CUT OUT NO
